# SDR VNAA2016011800018

- Difficulty date: January 18, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 32,899 hours, 23,944 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF AND CLIMBING THROUGHT 4000 FEET.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT AND ADJUSTED PX22 SENSOR AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
